MathSciNet Relay Station
MathSciNet bibliographic data
MR1307118 76D99 (76R50)
Angenent, S. B.; Aronson, D. G. Intermediate asymptotics for convergent viscous gravity currents. Phys. Fluids 7 (1995), no. 1, 223–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement